MathSciNet Relay Station
MathSciNet bibliographic data
MR397901 (53 #1757a) 60J65
Donsker, M. D.; Varadhan, S. R. S. Asymptotics for the Wiener sausage. Comm. Pure Appl. Math. 28 (1975), no. 4, 525–565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement